MAUDE Adverse Event Report: BAXTER HEALTHCARE - MEDOLLA MODENA BLOOD EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES

BAXTER HEALTHCARE - MEDOLLA MODENA BLOOD EFFLUENT BAG; SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Catalog Number 107650
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a 9l effluent drain bag leaked from the top fold of the bag during ¿filling¿.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Two actual samples were received for evaluation.Visual inspection found holes in the top fold of the bags.The reported condition was verified.The cause was due to manufacturing process.The reported issue is being further investigated by the manufacturer.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT BAG
Common Device Name
SYSTEM, HEMODIALYSIS, REMOTE ACCESSORIES
Manufacturer (Section D)
BAXTER HEALTHCARE - MEDOLLA MODENA BLOOD
medolla modena
MDR Report Key8582211
Report Number9610270-2019-00002
Device Sequence Number16558019
Product Code MON
UDI-Device Identifier07332414075828
UDI-Public(01)07332414075828
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/07/2019
Report Date (Section F) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number107650
Device Lot Number1841
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/10/2019
Event Location Other
Date Report to Manufacturer05/06/2019
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1